Has anyone else felt like this on antidepressants, and does it go away?
I'm taking Sertraline 50mg and I feel dizzy/shaky kind of like if the ground is moving?
- 7 Aug 2014 by marquezj
- 5 June 2017
- depression, post traumatic stress disorder, vertigo, social anxiety disorder, generalized anxiety disorder, sertraline, major depressive disorder, anxiety and stress, antidepressant
Did you just start on it? I know in the very beginning of taking it, I had those effects, although they do eventually 'fade'. I'm moving back up to my 150 mg daily dosage, & even starting to increase only 25 mg a day, gives me the shakes & stuff for a bit. I'm not sure if I just become 'immune' to the effects & my body just gradually adjusts, or it's the initial upping of the dose. Have been on 150 mg daily for at least 6+ years. Ran out of meds last December, have gone through a living hell getting back to a 'normal' state. The effects will fade. Seeing it's tinkering with your brain chemicals, you'll have some effects until your brain 'adjusts' to the new 'added' brain med. If it isn't better in a week to 10 days, give your DR a shout to see if there is something else you can try. I've been on depression meds since I was 25. I'm now 44, the sertraline is by far the best med for my depression. Have tried them all... I can handle a side effect if the med is actually making me feel better... good luck! :-)
When I started on that two years ago, I zombied out for a few days too. But they went away with continued usage. Every time I got up a dose, I zombie out like crazy. I zone and just drop. And then that goes away and I feel okay. But if I miss a day, I know the next morning. I get light headed, dizzy, really sick, etc.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Nov 2018 • 36 answers
Updated 9 Dec 2016 • 5 answers
Updated 15 Feb 2018 • 3 answers
Updated 26 Aug 2018 • 5 answers
Updated 31 Aug 2018 • 1 answer